# SDR 2022F00157

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: General aviation
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- Aircraft time: 3,558 hours, 2,362 cycles
- Engine: Pwc PW306D1
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: 745220012
- Part serial: NA
- Condition: Gouged
- Location: Rh Upper Eng. Co
- Part time: 3,558 hours, 2,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER COWL GOUGED BY O/B BLEED AIR CLAMP AT AFT BLEED AIR COUPLING. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ34079M1. DATED. MARCH 22, 2022. 680A-0138 (N582QS) ENGINE UPPER COWL (LEFT AND RIGHT) DAMAGE (GOUGE).
